# SDR CA130328003

- Difficulty date: March 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Aircraft time: 838 hours
- Engine: Pwc PW617FE
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 3032015001
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 479 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A TIGHT LT 180 DEGREE TURN, CREW NOTICED A REDUCTION IN LT BRAKE EFFECTIVENESS, ACFT ACCELERATED THEN EMERGENCY PARK BRAKE WAS ACTIONED TO STOP THE ACFT, THEN CREW WAS PRESENTED WITH A BRAKE FAIL CAS MESSAGE AND THE HYD PRESSURE WAS INDICATING ZERO.  THE HYDRAUIC RECOVERED AFTER THE ACFT WAS STOPPED.  CMC DOWNLOAD CARRIED OUT. HYD SYSTEM CHECKED FOR QTY AND ACCUMULATORS PRECHARGED CHECKED.  ACFT TAXIED AND BRAKE SYS FUNCTION CHECKED.  UNABLE TO DUPLICATE FAULT BRAKE SYS FOUND SERVICEABLE.  ACFT TAT 1808.3 TC 1609, DISCREPANCY:  REF LOG 106317, BRAKE FAIL CAS MESSAGE, TECH SUPPORT REQUESTS FDR DOWNLOAD AND UPLOAD TO THEIR DATA SITE.  DOWNLOADED CVDR FDR DATA DOWNLOADED AND UPLOADED TO MFG DATA SITE FOR THEIR REVIEW IAW AMM TASK 31-31-00-970-801-A.   ACFT  TAT 1808.9 TC 1610, DISCREPANCY: BRAKE INSPECTION REQUESTED BY MFG.  LT BRAKE UNIT INSPECTED AND NO DEFECTS NOTED. ANTI-SKID GENERATOR INSPECTED AND NO DEFECTS NOTES.  HYD PRESSURE SWITCH REPLACED AT EMBRAER REQUEST AND HYD SYSTEM OPS SERVICEABLE SWITCH, PN 3032015-001, SN ON: 7768-9-50 SN OFF: 764911-34, TSN: 479.2  HYD POWER PACK, PN 3032683-002, SN MX732711, TSN: 479.2 TSR: 14.0.
